# SDR SIMA20150526005

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75 SKIN CRACK BELOW STRINGER 2 AT FASTENER.  EQUIP SETTINGS, 400KHZ, ANGLE 130, H-GAIN 75.0, V-GAIN 85.0, PROBE MID DRIVE, LP FILTER 100.  REPAIRED RT AFT FUSELAGE IAW ERS-EM-53MR-1406.  SEE NRTC E454619 FOR REPAIR DETAILS.
